| Model Number |
100722CSSR-V |
| Medical Device Problem Code |
Detachment Of Device Component (1104)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/02/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was provided.A review of the approved device history records indicated the lot met all release criteria.A lot history trending review was performed and there were no similar complaints for this lot number.The device was has not yet been returned for evaluation.The investigation is currently underway.
Event or Problem Description
It was reported that during an embolization treatment, the coil unexpectedly detached without use of the controller.There was no reported intervention or patient injury.